Patient : I had a mild sore throat, runny nose, no fever, my uvula was touching part in the back of my toungue. I went to a doctor, and he prescribed me amoxiciline, was getting better, but at the middle of the treatment chicken bumps started to burst on my skin; arms, legs and chest. I thought I had an alergic reaction to the medicine, but I've taken that before and nothing happened. I stopped taking the medice about 5 days ago and the bumps haven't desappeared. I changed the body cream I used, and no change has happened. My throat started to hurt again, I feel week and I have yellow mucus. My right ear hurts a little bit.
My tonssils were removed since childhood. My eating habits have not changed either. Could this be allergy? What can I do to find out? I've never been allergic to anything. Please help. Thank you so much for your time.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.